# SDR SWAA2019041731797

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,066 hours, 27,897 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Filter
- Part number: FA00631C
- Condition: Faulty
- Location: Fuel Nozzle
- Stage of operation: DE
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY,  IN IDLE DURING ARRIVAL DESCENT, NUMBER 2 ENGINE QUIT RUNNING. CROSSBLEED.   ASSISTED RESTART WAS ATTEMPTED IAW QRH, BUT WAS NOT SUCCESSFUL.  R&R FUEL NOZZLE FILTER ON #2 ENGINE IAW AMM.
